Page 1 of 1

Thoughts on stopping Avonex?

PostPosted: Mon Jun 15, 2015 12:54 pm
by ashleyg
Hey Everyone

I've been on avonex since 2008. I haven't had any major flares, little symptoms here and there. My post avonex headaches are brutal and I frequently get joint pain and rigors . I'm also having a lot of fertility/menstruation issues...mostly I haven't had a period in over 2 years. I am working with gynecologist to sort this out and I'm taking estrogen and other stuff to figure it out (which I despise doing). Anywho I haven't taken avonex in 2 weeks and think I'm going to stop it to sort out the other stuff going on. I am completely dedicated to OMS program, exercise and meditation. I am curious if avonex is screwing with my ovaries and its actually the worst part of my week now.

So thoughts? Am I being an irresponsible patient by stopping.

Thx

Re: Thoughts on stopping Avonex?

PostPosted: Mon Jun 15, 2015 9:11 pm
by Kashu
What you are proposing sounds very reasonable to me

Re: Thoughts on stopping Avonex?

PostPosted: Mon Jun 15, 2015 10:17 pm
by ashleyg
Thanks Kashu. Hard to decide these things. Regret if something happens will be a hard pill to swallow!

Re: Thoughts on stopping Avonex?

PostPosted: Wed Feb 21, 2018 7:52 pm
by Tedi
Hi ashleyg,

I see that your post is from a while ago. I was wondering if you stopped Avonex and are still off of it?

Thank you,
T.